Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 8301709, 7 pages
http://dx.doi.org/10.1155/2016/8301709
Research Article

Khatri-Rao Products for Operator Matrices Acting on the Direct Sum of Hilbert Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s Institute of Technology Ladkrabang, Chalongkrung Rd., Bangkok 10520, Thailand

Received 2 July 2016; Revised 20 September 2016; Accepted 18 October 2016

Academic Editor: Ralf Meyer

Copyright © 2016 Arnon Ploymukda and Pattrawut Chansangiam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Liu and G. Trenkler, “Hadamard, Khatri-Rao and other matrix products,” International Journal of Computer and System Sciences, vol. 4, pp. 160–177, 2008. View at Google Scholar
  2. C. F. Van Loan, “The ubiquitous Kronecker product,” Journal of Computational and Applied Mathematics, vol. 123, no. 1-2, pp. 85–100, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Zhang and F. Ding, “On the Kronecker products and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 296185, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. G. Khatri and C. R. Rao, “Solutions to some functional equations and their applications to characterization of probability distributions,” Sankhya, vol. 30, pp. 167–180, 1968. View at Google Scholar · View at MathSciNet
  5. Z. A. Al Zhour and A. Kilicman, “Extension and generalization inequalities involving the Khatri-Rao product of several positive matrices,” Journal of Inequalities and Applications, vol. 2006, Article ID 80878, 21 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C.-G. Cao, X. Zhang, and Z.-P. Yang, “Some inequalities for the Khatri-Rao product of matrices,” Electronic Journal of Linear Algebra, vol. 9, pp. 276–281, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Civciv and R. Taurkmen, “On the bounds for lp norms of Khatri-Rao and Tracy-Singh products of Cauchy-Toeplitz matrices,” Selcuk Journal of Applied Mathematics, vol. 6, no. 2, pp. 43–52, 2005. View at Google Scholar
  8. X. X. Feng and Z. P. Yang, “Lowner partial ordering inequalities on the Khatri-Rao product of matrices,” Gongcheng Shuxue Xuebao, vol. 19, pp. 106–110, 2002. View at Google Scholar
  9. S. Liu, “Matrix results on the Khatri-Rao and Tracy-Singh products,” Linear Algebra and Its Applications, vol. 289, no. 1–3, pp. 267–277, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Liu, “Several inequalities involving Khatri-Rao products of positive semidefinite matrices,” Linear Algebra and Its Applications, vol. 354, pp. 175–186, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z.-P. Yang, X. Zhang, and C.-G. Cao, “Inequalities involving Khatri-Rao products of Hermitian matrices,” The Korean Journal of Computational & Applied Mathematics, vol. 9, no. 1, pp. 125–133, 2002. View at Google Scholar · View at MathSciNet
  12. X. Zhang, Z.-P. Yang, and C.-G. Cao, “Matrix inequalities involving the Khatri-Rao product,” Archivum Mathematicum, vol. 38, no. 4, pp. 265–272, 2002. View at Google Scholar · View at MathSciNet
  13. S. Liu, Contributions to Matrix Calculus and Applications in Econometrics, Tinbergen Institute Research Series no. 106, Thesis Publishers, Amsterdam, The Netherlands, 1995.
  14. C. R. Rao and M. B. Rao, Matrix Algebra and Its Applications to Statistics and Econometrics, World Scientific, Singapore, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. I. Fujii, “The Marcus-Khan theorem for Hilbert space operators,” Mathematica Japonica, vol. 41, no. 3, pp. 531–535, 1995. View at Google Scholar · View at MathSciNet
  16. G. Visick, “A quantitative version of the observation that the Hadamard product is a principal submatrix of the Kronecker product,” Linear Algebra and Its Applications, vol. 304, no. 1–3, pp. 45–68, 2000. View at Publisher · View at Google Scholar · View at MathSciNet